60 and Over

Re: Levitra & headaches
Docadams 20 Reviews 10269 reads
posted

Try taking 2 tylenol with it.  Its safe and prevents it for me.

I've only used Cialis. Sometimes I get terrible back pain as a side effect after the desired effect wears off.

For those who use Viagra or Levitra, do you experience this too?

And for those who use Cialis have you found any way to mitigate it, other than taking lots of ibuprofen as I do?

I got it with Cialis. Switched to Viagra because the Cialis literally left me hanging a couple of times. The Viagra gives me the back pain too but works consistently. Don't know about Levitra, I haven't used it.
I didn't/don't get the back aches every time. When I do the ibuprofen takes care of it.  Usually the normal dose works. ( it takes care of the headaches too on the occasions when I get them.) None of the side effects are a consistent problem for me.

I use Levitra and have used Viagra, never had back pain, but routinely get sinus headaches several hours later and normal headache remedies work fine.

Posted By: JLee567
I've only used Cialis. Sometimes I get terrible back pain as a side effect after the desired effect wears off.

For those who use Viagra or Levitra, do you experience this too?

And for those who use Cialis have you found any way to mitigate it, other than taking lots of ibuprofen as I do?

except I get a flush feeling and maybe a little stuffy nose. As soon as I feel it though I know I'm good to go.

As I said the side effects only sometimes appear with me. But the stuffy nose comes along every time I use it. Nasal spray works great and like you it let's me know it's working. It's reassuring when I feel that stuffiness coming on.

I get the same flushed/stuff nose feeling with cialis too. It's actually pretty tolerable compared to the back pain which is always an after-effect, usually the next day. Cut down the dose and seems to be letting up a bit.


I've only tried Levitra, only about 10 times over the past year, and not only doesn't it seem to work reliably, I usually get fairly nasty headaches afterward.  Have just obtained an RX for Viagra (haven't received them yet) and was wondering whether they will work better and not have the headache side.  With Levitra had 20 mg. which I tried using 1/4, 1/2 & whole pill.  I'm 61 and don't have serious ED issues, just want to keep going a little longer (and could use some help with the SO sometimes).  Hoping Viagra will be more helpful than Levitra.

Well I get headaches with Viagra also, but I have no problem with either working. I have noticed that the more active I am after the session the less of a headache I get. I get mine as soon as I sit and relax.

Try taking 2 tylenol with it.  Its safe and prevents it for me.

I tried the Cialis 20 mg. It didn't work reliably. I use the Viagra 100 mg (haven't tried the 50 mg) and it works every time. I had heard that the Levitra was inconsistent so I didn't bother to try it. The Viagra does give me the headache but not every time. I use ibuprofen as tylenol does nothing for me.

For the past few years, I had used Viagra, and all the other Ed med's
Almost every time I took the magic pill, I got the head aches, and back aches.
It was a real dilemma . Take the pill with maybe good results,and almost always
Have the aches. It all changed, a few months age. I had a penial implant. The surgery was
Not pleasant, but 4 weeks later, I felt normal. 6 weeks later, I was at the ladies again.
You pump it up, and stay hard as long as you want. When you and your partner
Are finish, you simply push the bottom and deflate you tool.. I laughed the other
Day when I asked my 25 year old son how long he could keep it up. He bragged
He could go for 25 minutes or more. I simply smiles.

could be related to the activities that are typically associated with the drugs??  

But I have experience with back pain caused by other sources and the type I felt with the ED meds wasn't the same. I began working out regularly and have not had back trouble for years. Part of my workout is to make those muscles stronger in order to prevent back trouble from sex. After I began that workout regimen and before it became necessary for me to use the ED meds I had no back pain from sex. Of course that's not to say it isn't the cause of the pain for others.

Register Now!